MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE LOOP DS W/ORTHOCORD *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US LUPINE LOOP DS W/ORTHOCORD *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222981
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by j&j employee via email, that during an unknown procedure, the healthcare professional had a problem with a lupine loop dual suture anchor - orthocord.He could not place them well and they were released.The healix anchor was used to complete the procedure.The device was discarded.No surgical delay or patient consequence reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The lot number is unknown.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the event occurred during an unspecified surgical procedure of the shoulder.It was reported that there was no surgical delay as the surgeon used a spare device that was in stock.There were no patient consequences or impact to the user or patient.The event date was unknown; however, the reporter stated that it has been a month before the event was reported.

Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9559427
Report Number1221934-2020-00070
Device Sequence Number2245091
Product Code MAI
UDI-Device Identifier10886705008599
UDI-Public10886705008599
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222981
Device Catalogue Number222981
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer01/21/2020
02/27/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/18/2020
02/28/2020
Patient Sequence Number1